Article citationsMore>>

P. Brockman, T. Carson, Y. Cheng, T. M. Elgindi, K. Jensen, X. Zhoun and M. B. M. Elgindi, “Homotopy Method for the Eigenvalues of Symmetric Tridiagonal Matrices,” Journal of Computational and Applied Mathematics, Vol. 237, No. 1, 2012, pp. 644-653. doi:10.1016/j.cam.2012.08.010

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top